# SDR 2023FA0000154

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: General aviation
- Aircraft: CFIOJ
- Make and model: Swrngn SA227*
- Aircraft serial: AC594
- Engine: Garrtt TPE33111U
- Engine time: 23,620 hours, 20,148 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bearing
- Part number: 31030351
- Part serial: 0915172506157
- Condition: Cracked
- Location: Dual Spur Gear
- Part time: 646 hours
- Component: Dual Spur Gear
- Component part number: 31029851
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

FAILED BEARING [PN: 3103035-1, SN: 09-151725-06157, PART TT: 646.0] RESULTED IN LOSS OF ENGINE DRIVEN FUEL CAUSING IN FLIGHT SHUTDOWN OF ENGINE [TPE331-11U-611G, SN: P-44299C, TSN: 23,620.0, CSN: 20,148, TSCAM: 5,111.2, CSCAM: 4,306, TSHSI: 1,413.3, CSHSI: 1,155, TSGBI: 1,413.3, CSGBI: 1,155].   *SB 72-0370 - PRODUCTION INCORPORATED
